On Gohar Fractional Calculus




Gohar fractional calculus, Gohar fractional Laplace transform, Gohar fractional power series expansion, Left and right Gohar fractional derivatives, Left and right Gohar fractional integrals


Recently, Gohar et al. introduced a novel, local, and well-behaved fractional calculus. It possesses all the classical properties, and Its locality imposes simplicity and accuracy in modeling fractional order systems. In this article, we further develop the definitions and extend the classical properties of Gohar fractional calculus to address some of the open problems in Calculus. The fractional Gronwall's integral inequality, Taylor power series expansion, and Laplace transform are defined and applied to overcome some of the limitations in the classical integer-order calculus. The fractional Laplace transform is applied to solve Bernoulli-type logistic and Bertalanffy nonlinear fractional differential equations, and the criteria under which it can be applied to solve linear differential equations are investigated.


M. Kumar, U. Mehta, and G. Cirrincione. Enhancing neural network classification using fractional-order activation functions. AI Open, 5: 10-22, (2024). https://doi.org/10.1016/j.aiopen.2023.12.003.

S. Maity, M. Saha, P. Saha and M. Khanra. Fractional calculus-based modeling and state-of-charge estimation of supercapacitor. Journal of Energy Storage, 81: 110317, (2024). https://doi.org/10.1016/j.est.2023.110317.

A. El Allati, S. Bukbech, K. El Anouz, and Z. El Allali. Entanglement versus Bell non-locality via solving the fractional Schrödinger equation using the twisting model. Chaos, Solitons & Fractals, 179: 114446, (2024). https://doi.org/10.1016/j.chaos.2023.114446.

L. C. D. Barros, M. M. Lopes, F. S. Pedro, E. Esmi, J. Paulo, C. Santos, D. E. Sánchez. The memory effect on fractional calculus: an application in the spread of COVID-19. Comp. Appl. Math, 40: 72, (2021). https://doi.org/10.1007/s40314-021-01456-z.

C. Li, D. Qian, Y. Q. Chen. On Riemann-Liouville and Caputo Derivatives. Discrete Dyn. Nat. Soc, 2011: 562494, (2011). https://doi.org/10.1155/2011/562494.

A. A. Gohar, M. S. Younes, S. B. Doma. Gohar Fractional Derivative: Theory and Applications. J. Frac. Calc. & Nonlinear Sys, 4:17-34, (2023). https://doi.org/10.48185/jfcns.v4i1.753.

X. J. Yang, F. Gao, Y. Ju. Fractional derivatives with singular kernels, in: General Fractional Derivatives with Applications in Viscoelasticity, Academic Press, 2020, pp. 95-207. https://doi.org/10.1016/B978-0-12-817208-7.00007-8.



How to Cite

Gohar, A., Younes, M., & Doma, S. (2024). On Gohar Fractional Calculus. Journal of Fractional Calculus and Nonlinear Systems, 5(1), 32–51. https://doi.org/10.48185/jfcns.v5i1.1048